# SDR TWAA9806404

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND UPPER FUSELAGE DENT IN SKIN 1.50 INCH BY 1.50 INCH BY .080 INCH DEEP AT FS 225 ON STR 11L.  REPAIRED DENT PER SRM 53-04 FIG 38.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
